# SDR AALA20131025008

- Difficulty date: October 25, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 54,227 hours, 6,978 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: PTYX30080092
- Part serial: 1162400
- Condition: Faulty
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GRU BRAKE SOURCE EICAS CAME ON.  EMERGENCY DECLARED FLIGHT LANDED GRU WITHOUT INCIDENT.  AIRCAFT REMOVED FROM SERVICE.  DEFERRED BRAKE SOURCE IND SYSTEM INOPERATIVE IAW MEL 32-15A MEL.  REPLACED BRAKE METERED PRESSURE TRANSDUCER M32124 AT MIA ON 10/26/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
